How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3186
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

I inhaled a multiviamin coughing up some of it still feel a

Customer Question

I inhaled a multiviamin coughing up some of it still feel a congested feeling and need to keep coughing
Submitted: 1 year ago.
Category: Pediatrics
Expert:  Dr. Yogindra Vasavada replied 1 year ago.
Hello,
Sorry about this. Some vitamins are fat soluble and hence you might have problem of coughing till these droplets are slowly cleared from airway. Water-soluble ones may not create much problem.
Please try to frequently cough keeping chest and head lower than abdomen, breathing deeply - lying slanting in prone (back upper) position.